Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Does using vagifem 10 for extreme dryness have any side effects ?

I am using vagifem 10 for extreme dryness. At first, I really didn t have any irritation but now, four months later I finally realize that I think I am having a reaction of some sort to it as we can no longer have sex a day or two later for several days. I thought I was getting a type of yeast infection - something I usually get with prescribed medication but it s different. It s a burning feeling once penetration takes place. Can you tell me if it is something that will go away with continued use or am I allergic to it??
Asked On : Sat, 19 Jan 2013
Answers:  1 Views:  191
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Jun 2015
Hello dear...
The burning feeling during intercourse can be either due to trauma or infection.
Allergic reactions can be used ruled out as you have been using the medication since 4 months. will be better to consult a Gynecologist to find out the exact cause.
Also the application of vaginal lubricants during intercourse will help to reduce the discomfort.
Other than that eat a healthy diet, exercise regularly, avoid stress, get good sleep, think positive and stay happy.
Wishing you good health.
Thanks & take care.
Answered: Sun, 20 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor